Advil
(Ibuprofen)

Prescription Settings Edit

Brand Name Choices

Advil Suspension Blue Raspberry 100mg/5mL
Advil Suspension Blue Raspberry 100mg/5mL Oral Suspension

Manufactured by Pfizer Canada Inc

Product of Canada

Dispensed by an approved Canadian pharmacy partner

Advil Suspension Dye Free 100mg/5mL
Advil Suspension Dye Free 100mg/5mL Oral Suspension

Manufactured by Pfizer Canada Inc

Product of Canada

Dispensed by an approved Canadian pharmacy partner

Advil Suspension Fruit 100mg/5mL
Advil Suspension Fruit 100mg/5mL Oral Suspension

Manufactured by Pfizer Canada Inc

Product of Canada

Dispensed by an approved Canadian pharmacy partner

Advil Suspension Grape 100mg/5mL
Advil Suspension Grape 100mg/5mL Oral Suspension

Manufactured by Pfizer Canada Inc

Product of Canada

Dispensed by an approved Canadian pharmacy partner

Advil Junior Strength Fruit 100mg
Advil Junior Strength Fruit 100mg Chewable Tablets

Manufactured by Pfizer Canada Inc

Product of Canada

Dispensed by an approved Canadian pharmacy partner

Advil Junior Strength Grape 100mg
Advil Junior Strength Grape 100mg Chewable Tablets

Marketed as Advil Jr. Strength Grape 100mg in Canada

Manufactured by Pfizer Canada Inc

Product of Canada

Dispensed by an approved Canadian pharmacy partner

Hyland's Leg Cramp 200mg
Hyland's Leg Cramp 200mg Caplets

Manufactured by Purity Life Health Product Ltd.

Product of Canada

Dispensed by an approved Canadian pharmacy partner

Advil 12HR 600mg
Advil 12HR 600mg Caplets

Manufactured by Pfizer Canada Inc

Product of Canada

Dispensed by an approved Canadian pharmacy partner

Advil Pediatric Dye Free 40mg/mL
Advil Pediatric Dye Free 40mg/mL Oral Drops

Manufactured by Pfizer Canada Inc

Product of Canada

Dispensed by an approved Canadian pharmacy partner

Advil Pediatric Fruit 40mg/mL
Advil Pediatric Fruit 40mg/mL Oral Drops

Manufactured by Pfizer Canada Inc

Product of Canada

Dispensed by an approved Canadian pharmacy partner

Advil Pediatric Grape 40mg/mL
Advil Pediatric Grape 40mg/mL Oral Drops

Manufactured by Pfizer Canada Inc

Product of Canada

Dispensed by an approved Canadian pharmacy partner

Generic Choices

No generic medication is available for Advil (Ibuprofen)

What Advil is and what it is used for

Each tablet contains 200mg of ibuprofen. Ibuprofen belongs to a group of medicines called Non-Steroidal Anti-in ammatory Drugs (NSAIDs) that work by relieving pain, reducing in ammation, swelling and fever. Anadin Ibuprofen 200mg Tablets are for effective relief from rheumatic and muscular pain, backache, headache, dental pain, migraine, neuralgia, period pain, feverishness and the symptoms of colds and u.

How to take Advil

For oral administration and short term use only Dosage: Adults, the elderly, and children and adolescents over 12 years of age: The minimum effective dose should be used for the shortest time necessary to relieve symptoms. 1 or 2 tablets every 4-6 hours, as required. The tablets should be taken with water. Take only as much as you need and leave at least 4 hours between each dose. Do not take more than 6 tablets in any 24 hour period. Do not give to children under 12 years. If you are aged between 12 and 18 years and the product is required for more than 3 days or if the symptoms worsen, you should contact your doctor. If you are 18 years or older you should not take this product for longer than 10 days unless your doctor tells you to. If symptoms persist or worsen consult a pharmacist or your doctor. If you take more tablets than you should or if children have taken the medicine by accident always contact a doctor or nearest hospital to get an opinion of the risk and advice on action to be taken. Bring any remaining tablets with you to show your doctor. The symptoms can include nausea, stomach pain, vomiting (may be blood streaked), headache, ringing in the ears, confusion and shaky eye movement. At high doses, drowsiness, chest pain, palpitations, loss of consciousness, convulsions (mainly in children), weakness and dizziness, blood in urine, cold body feeling, and breathing problems have been reported

Possible side effects

Like all medicines, your medicine can cause side effects, although not everybody gets them. The following effects are very rare (less than 1 in 10,000 people) but if you experience any of the effects then STOP taking this medicine immediately and contact your doctor or pharmacist.
• Peptic ulceration or perforation: Symptoms could include severe abdominal pain, vomiting blood (or liquid with what looks like coffee grounds), blood in the faeces (stools/motions) or passing black tarry stools
• In ammation of the brain lining: Symptoms could include stiff neck, headache, feeling or being sick, fever or feeling disorientated
• Severe allergic reactions: Symptoms could include dizziness or fainting, faster heart rate, swelling of the face, tongue and throat
• Worsening of asthma and wheezing or dif culty breathing Other possible side effects Less than 1 in 100 people may experience the following uncommon side effects
• Allergic reactions such as hives, skin rashes and itching (or SLE)
• Stomach: Abdominal pain, indigestion, heartburn and feeling sick
• Nervous System: Headache Less than 1 in 1000 people may experience the following rare side effects
• Diarrhoea, wind, constipation and being sick Less than 1 in 10,000 people may experience the following very rare side effects
• Reduction in blood cells, which can make the skin pale or yellow, cause fever, sore throat, mild mouth ulcers, u-like symptoms, exhaustion or weakness, easy bruising, or bleeding from the skin or nose
• High blood pressure, heart failure or chest pain
• Nervousness, visual disturbance, ringing in the ears and vertigo
• Liver problems: Symptoms could include yellowing of the skin or the whites of the eyes
• Kidney problems: Symptoms could include swelling of the ankles
• Severe skin reactions: Symptoms could include blistering
• A severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells). Medicines such as ibuprofen may be associated with a small increased risk of heart attack ("myocardial infarction") or stroke.

Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this lea et. You can also report side effects directly via the Yellow Card Scheme at www.mhra.gov.uk/yellowcard. By reporting side effects you can help provide more information on the safety of this medicine.

How to Store Advil

Do not use this medicine after the expiry date shown on the end of the carton. Do not store above 25°C. Keep out of the sight and reach of children.

Fast Shipping

2 to 3 weeks on average

The average shipping time is 2 to 3 weeks in North America and 4 to 6 weeks internationally. We offer free shipping on all orders shipped to North America. Shipping is a flat rate of $20.00 for all other countries.

Price Match Guarantee

If you have been prescribed medication by your doctor and cannot afford the high price at your local pharmacy, Medix Pharmacy is the solution for you. All orders are backed with a price match and satisfaction guarantee.

About Medix Pharmacy

Medix Pharmacy is a fully licensed pharmacy in the United Kingdom who provides competitive pricing on brand and generic medications with international shipping.

We are regulated by a number of executive government agencies in the United Kingdom including the Medicines and Healthcare products Regulatory Agency and the GPhC to ensure we offer our customers the highest level of service and peace of mind knowing that the medicines that you receive are safe, effective and authentic.

Drug prices for Advil vary throughout the world with the highest prices generally in the United States. Patients can save significantly on their prescriptions drugs when purchasing them from a licensed pharmacy in the United Kingdom and other countries such as Canada, Australia, and New Zealand.

If you are unable to find your prescribed medicine on our website, please fill out the form below and we will confirm pricing and availability within 1 business day. You may also call us at 1-866-500-6633 and one of our patient care representatives will be happy to assist you.